MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE
Catalog Number 04P53-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.For the hbsag confirmatory results on this patient, see 3008344661-2019-00027.
 
Event or Problem Description
The customer observed a (b)(6) hbsag result on the architect i1000sr analyzer.The following data was provided: (b)(6).Confirmed (b)(6).The sample was confirmed (b)(6) at another laboratory.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT HBSAG QUALITATIVE
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8409130
Report Number3008344661-2019-00026
Device Sequence Number2030037
Product Code KSJ
UDI-Device Identifier00380740007775
UDI-Public00380740007775
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2019
Device Catalogue Number04P53-25
Device Lot Number94038FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER; ARCHITECT I1000SR ANALYZER; LN 01L86-01 SN (B)(4); LN 01L86-01 SN (B)(4)